American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Juan A. Aledo, Rosa M. B. Chaves and José A. Gálvez. The Cauchy problem for improper affine spheres and the Hessian one equation. Trans. Amer. Math. Soc. 359 (2007) 4183-4208. MR 2309181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jean-Marc Schlenker. Small deformations of polygons and polyhedra. Trans. Amer. Math. Soc. 359 (2007) 2155-2189. MR 2276616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Dimitrios E. Kalikakis. Saddle surfaces in singular spaces. Trans. Amer. Math. Soc. 357 (2005) 2829-2841. MR 2139929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Chien-Hsiung Chen. Warped products of metric spaces of curvature bounded from above. Trans. Amer. Math. Soc. 351 (1999) 4727-4740. MR 1466944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Tudor Zamfirescu. Extreme points of the distance function on convex surfaces. Trans. Amer. Math. Soc. 350 (1998) 1395-1406. MR 1458314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Marty Ross. The second variation of nonorientable minimal submanifolds. Trans. Amer. Math. Soc. 349 (1997) 3093-3104. MR 1422909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Xu-Jia Wang. Existence of convex hypersurfaces with prescribed Gauss-Kronecker curvature. Trans. Amer. Math. Soc. 348 (1996) 4501-4524. MR 1357407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jin-Whan Yim. Convexity of the ideal boundary for complete open surfaces . Trans. Amer. Math. Soc. 347 (1995) 687-700. MR 1243176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Marc Troyanov. Prescribing curvature on compact surfaces with conical singularities . Trans. Amer. Math. Soc. 324 (1991) 793-821. MR 1005085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Th. Hasanis, D. Koutroufiotis and P. Pamfilos. Surfaces of $E\sp 4$ satisfying certain restrictions on their normal bundle . Trans. Amer. Math. Soc. 319 (1990) 329-347. MR 955489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Christopher B. Croke and Hermann Karcher. Volumes of small balls on open manifolds: lower bounds and examples . Trans. Amer. Math. Soc. 309 (1988) 753-762. MR 961611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] V. I. Oliker. The problem of embedding $S\sp n$ into ${\bf R}\sp {n+1}$ with prescribed Gauss curvature and its solution by variational methods . Trans. Amer. Math. Soc. 295 (1986) 291-303. MR 831200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ralph Alexander. Lipschitzian mappings and total mean curvature of polyhedral surfaces. I . Trans. Amer. Math. Soc. 288 (1985) 661-678. MR 776397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Philip Hartman. On complete hypersurfaces of nonnegative sectional curvatures and constant $m$th mean curvature . Trans. Amer. Math. Soc. 245 (1978) 363-374. MR 511415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John Douglas Moore. Almost spherical convex hypersurfaces . Trans. Amer. Math. Soc. 180 (1973) 347-358. MR 0320964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1